Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Comultiplication in link Floer homology and transversely nonsimple links

John A Baldwin

Algebraic & Geometric Topology 10 (2010) 1417–1436
Bibliography
1 K Baker, J B Etnyre, J Van Horn-Morris, Fibered transverse knots and the Bennequin bound arXiv:0803.0758
2 J A Baldwin, Comultiplicativity of the Ozsváth–Szabó contact invariant, Math. Res. Lett. 15 (2008) 273 MR2385640
3 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
4 J S Birman, W W Menasco, Studying links via closed braids. IV. Composite links and split links, Invent. Math. 102 (1990) 115 MR1069243
5 J S Birman, W W Menasco, Stabilization in the braid groups. II. Transversal simplicity of knots, Geom. Topol. 10 (2006) 1425 MR2255503
6 J S Birman, R F Williams, Knotted periodic orbits in dynamical systems. I. Lorenz’s equations, Topology 22 (1983) 47 MR682059
7 Y Eliashberg, Legendrian and transversal knots in tight contact 3–manifolds, from: "Topological methods in modern mathematics (Stony Brook, NY, 1991)" (editors L R Goldberg, A V Phillips), Publish or Perish (1993) 171 MR1215964
8 J Epstein, D Fuchs, M Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots, Pacific J. Math. 201 (2001) 89 MR1867893
9 J B Etnyre, Transversal torus knots, Geom. Topol. 3 (1999) 253 MR1714912
10 J B Etnyre, K Honda, Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
11 J B Etnyre, K Honda, On connected sums and Legendrian knots, Adv. Math. 179 (2003) 59 MR2004728
12 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. (2) 162 (2005) 1305 MR2179731
13 K Kawamuro, Connect sum and transversely nonsimple knots, Math. Proc. Cambridge Philos. Soc. 146 (2009) 661 MR2496350
14 T Khandhawit, L Ng, A family of transversely nonsimple knots, Algebr. Geom. Topol. 10 (2010) 293
15 P Lisca, P Ozsváth, A Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds arXiv:0802.0628
16 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. (2) 169 (2009) 633 MR2480614
17 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
18 W W Menasco, H Matsuda, An addendum on iterated torus knots (appendix) arXiv:math.GT/0610566
19 H H Moser, Proving a manifold to be hyperbolic once it has been approximated to be so, ProQuest LLC (2005) 68 MR2621880
20 L Ng, P Ozsváth, D Thurston, Transverse knots distinguished by knot Floer homology, J. Symplectic Geom. 6 (2008) 461 MR2471100
21 L Ng, D Thurston, Grid diagrams, braids, and contact geometry, from: "Proceedings of Gökova Geometry-Topology Conference 2008" (editors S Akbulut, T Önder, R J Stern) (2009) 120 MR2500576
22 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
23 P Ozsváth, A Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology arXiv:0803.1252
24 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
25 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
26 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
27 D S Vela-Vick, On the transverse invariant for bindings of open books arXiv:0806.1729
28 V Vértesi, Transversely nonsimple knots, Algebr. Geom. Topol. 8 (2008) 1481 MR2443251
29 J Weeks, SnapPea
30 N Wrinkle, The Markov theorem for transverse knots arXiv:math.GT/0202055